I finally was able to talk to my husband today. this is day 12 for him too, except he's coming off of 140mg cold turkey in jail. i'm coming off 110mg cold turkey at home. he had 2 seizure the other day. i'm really scared for him. it's not making this any easier for me. see he knows he can't get anything where he is. me, i get to watch my dad take his 160mg dose every morning. it's right here in front of me. this is agony. i don't want it. i KNOW that. but at the same time, my body does. so i know a lot of it is mental, but i'm still going through the physical. and i just want it all to be over with already. why is this so hard??? i wish i was just detoxing from the pills i used to be addicted to. i should have never gotten on this ****. it was cheaper. lol that's why we did it. we were spending almost 300 dollars a day on our habit. so we figured 140 a week for both of us was sooooo much better. yeah right. i don't know why they even let someone on the methadone clinic for being addicted to pain pills. it should be illegal. or only used for extreme cases. yeah i know there are people that do have chronic pain that need pain management. but warn them first about how horrible this drug can be and how almost impossible it can be to come off of... i don't know if i'm gonna be strong enough to do this... i wish he was here with me. but again, maybe better that he's not. if he was, i probably wouldn't be writing this now, i'd probably be high somewhere....
HI try to hang in there your almost threw the physical part try and stay moving exercise is critical to getting better .....we have members who have made it off high doses B/4 good luck and God bless.....Gnarly
hey chick im sorry ur going thru this alone n ur in such a hard spot i cant beleive ya dad does that in front of does he know ur trying to stop he should know how hard it is not to have it he should have more respect for u than that.. i dont know about comin off methadone im soming off morphine tabs i wanted to say ur not alone pm me if you like il pm you in a min its been a while since u posted i pray ur doing ok keep posting even about how ya feeling n whatever just know ur not alone theres always someone here..
godbless stay strong hope to hear back from u mwah hugs n love from oz aj xoxo
i just don't get how i can feel somewhat tolerable for like a day or 2 and then the next day i'm back to not being able to eat. and anything i do eat or drink i throw it right up. and then i'm up most of the night dry heaving. last night my dad gave me a valium to try and help me sleep. but i threw up that and my sleeping pills. and he does know i'm detoxing. and tells me i'm a stronger person than he. he couldn't go cold turkey like i am. he's been on this stuff for over 20 years and he's at 160mg. he offered me 10mg really early this morning and i told him no. i can't believe those words actually came out of my mouth. when i was telling him no, it's like i was standing over myself watching me say no. really weird. but i didn't take it. he doesn't think i'll start the whole detox process over again if i do. he thinks it'll just help me get through the really bad parts like what i'm still going through. what should i do??? does anyone think me taking that little after not having it for 13 days will start the process all over again? i just want to stop throwing up.. i'm gonna end up dehydrated cause i can't seem to keep anything in my stomach...
It won't help, when I would go two weeks without it took 40mgs to stop my vomiting. I still didn't feel GOOD. I relapsed every time I told myself I'll just take the edge off. I ended up on subtext because I kept trying to take "JUST ONE LITTLE PILL." Get the vitaminS, minerals, and protein and just do small amounts throughout the day. Melatonin is a good natural sleep aid I found to help also. Good luck, but one is not enough to build it up in your system enough to make you feel good. The Thomas Recipe and Amino Acid Protocol at the bottom of this page are awesome. Good luck.
well i loaded up on vitamins and protein shakes yesterday. i managed to keep them down last night before i went to sleep. whatever i took last night did knock me out though. alteril and valerian root and alkaseltzer nighttime cold medicine. it really worked. but then i couldn't hold down the vitamins and protein shake this morning. the vomiting came back. the protein shakes don't help since they taste like i'm drinking chalk. i don't know what else to do. i don't want to end up in the er from being dehydrated. but i don't know if there is anything else i could be doing. anyone have any suggestions?
HI try mixing the protein shakes with milk instead of water it helps your going to have to do a shot glass of water every 15 min it will stay down and keep you hydrated keep posting for support good luck and God bless........Gnarly
I have a terrible time with nausea and vomiting ever since doing a long taper off a ton of narcotics for pain. Even now I wind up throwing for a few days every few weeks. (I was in pain management and was tired of all the drugs, the side effects, etc. Never went on methadone, thankfully, but Fentanyl was tough to come off.) I wound up in the ER twice with dehydration. I've found popsicles can sometimes help with dehydration. I sometimes wind up with constant dry heaving and it can be very hard to break the cycle. I also found watermelon and pineapple to help with both the nausea and keeping hydrated.
Don't bother trying to take the edge off with a small dose. You won't feel better and it just messes your body up further when you take anything. I can't imagine what it's like coming off methadone but from reading about it, it sounds torturous. You've come so far; it would be a shame to set yourself back. Take the advice of people who've been through this successfully with methadone. Good luck to you and your husband.
today is now day 16 or 17 it's hard to keep track anymore... i'm still throwing up every other day. and then i can't keep anything down. not even water. whatever medicine or vitamins i try to take on days like today i can't keep down. i just want to nausea and vomiting to stop finally.. i absolutely can't stand it anymore. popsicles haven't worked for me. i haven't tried the pineapple or watermelon yet. hopefully i can muster up some energy to go to the store this weekend. i just want the worst to be over already... this is torture..
HI I think its time for a trip to the doctor to get something for the vomiting there are meds that will help this has gone on long enough you need help plese see your doctor with this at this point b/4 you become dehydrated if your not already..............Gnarly
You can do it. I went coldturkey off 110mg of methadone. Weighing 110 lbs. Im on day 12 today. Went to the gym today and felt great. Mind over matter... you have to stop thinking about how bad you feel and push through. Trust me I know its hell on earth, but it can be done.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.